# SDR SWAA2025121551820

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 45,713 hours, 28,165 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME ANGLE GUIDE FLANGES CRACKED AT 9:00 POSITION (LOOKING FWD).  CW EA 25-153-03384.
